# SDR DLM88970533

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903DL
- Make and model: Doug MD-88
- Aircraft serial: 49534
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Condition: Dirty
- Location: Cabin
- Component: 21D101
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH ENGINE A/I ON, THERE IS A STRONG FUME SMELL IN THE AIRCRAFT.  RAN ENGINES PER M/M 21-20-2, BURNOUT OF HIGH PRESSURE PNEUMATIC DUCTING.  REPLACED NR 1 AND 2 WATER SEPARATOR BAGS, ALL CHK OK.
